MAUDE Adverse Event Report: ANGIODYNAMICS EXODUS DRAINAGE CATHETER; BILIARY DRAINAGE CATHETER,

ANGIODYNAMICS EXODUS DRAINAGE CATHETER; BILIARY DRAINAGE CATHETER,
Catalog Number H965105401
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported defective device is not available for return to the manufacturer for evaluation.An investigation into the root cause for event is currently in progress.The results of the investigation will be sent via a follow up medwatch.(b)(4).
 
Event or Problem Description
An exodus multipurpose drainage catheter was placed in a patient.Post procedure, it was noted the hub of the catheter was cracked.The drain was removed and replaced.There was no harm or injury to the patient due to this event.The reported defective disposable device is not available for return to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
As the reported defective device was not returned, angiodynamics is unable to perform a device evaluation.The customer's reported complaint description cannot be confirmed, no sample was returned for evaluation.Without receiving product for evaluation, we are unable to definitively determine a root cause for this incident.A ship history records review of the packaging and component lots revealed no quality related issues or manufacturing deficiencies at the time of manufacture.The drainage catheter component is supplied to angiodynamics by the supplier, freudenberg medical.Freudenberg medical has been notified via scar004051 for dhr review of supplier lots identified through a ship history review.Freudenberg medical reviewed the dhr record for the noted lot and found no discrepancies related to this defect during manufacturing.Reference scar004051 response for complete details.A review of the angiodynamics complaint system noted no trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Complaint # (b)(4).

Brand Name
EXODUS DRAINAGE CATHETER
Common Device Name
BILIARY DRAINAGE CATHETER,
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls, ny
MDR Report Key9740977
Report Number1317056-2020-00039
Device Sequence Number1802287
Product Code FGE
UDI-Device IdentifierH965105401
UDI-PublicH965105401
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152069
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberH965105401
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1